# SDR SWAA2022040549016

- Difficulty date: October 12, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 55,778 hours, 33,050 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL UNDER COCKPIT FLOOR PANEL 211AF HAS EVIDENCE OF CORROSION. / REMOVED AND REPLACED COCKPIT SUPPORT CHANNEL P/N 141A5211U1; UNDER FLOOR PANEL 211AF PER SRM 51-40-02.
